| Model Number |
27050E |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the affected device will be returned for investigation by the manufacturer.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference complaint id: (b)(4).This event is filed under internal complaint id: (b)(4).
Event or Problem Description
It was reported that the urologist was resecting while using 27050e, 277kb and a valley lab esu.While resecting, he noticed a spark where the 277kb connects to the 27050e.This was a one time spark.No patient was harmed.No hospital staff was harmed".No negative impact in state of health reported.Cross reference medwatach 9610617-2025-00783.
Additional Manufacturer Narrative
Correction to section d7a updated to no.Cross reference complaint id: (b)(4).This event is filed under internal complaint id: (b)(4).